# SDR JR2R2019120912113

- Difficulty date: December 9, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86311
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000429
- Aircraft time: 12,822 hours, 7,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 12,822 hours, 7,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOORBEAM CAP PLATE (SHEAR PANEL)CORRODED AT FR87/88 BETWEEN INNER AND OUTER LONGITUDINAL BEAMS.
